# SDR R61A2025010400004

- Difficulty date: January 4, 2025
- Submitted: January 4, 2025
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000676
- Aircraft time: 16,976 hours, 11,918 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17087556401
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND AFT PASSENGER DOOR CUT-OUT FOUND CORROSION ON LOWER SUPPORT SEAL REST BETWEEN FR 85-86 AT STR17L REMOVED AND REPLACED SUPPORT REST AT AFT PASSENGER DOOR CUT-OUT AT FR 85-86 STR 17L IAW SRM51-47-01
